ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Изучение решений обыкновенного сингулярного дифференциального уравнения

Хачатрян, И. Г. (1982) Изучение решений обыкновенного сингулярного дифференциального уравнения. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (3). pp. 159-181. ISSN 00002-3043

[img]
Preview
PDF
Download (2948Kb) | Preview
    Item Type: Article
    Additional Information: Սովորական սինգուլյար դիֆերենցիալ հավասարման լուծումների ուսումնասիրությունը։ Investigation of solutions of an ordinary singular differential equation.
    Uncontrolled Keywords: Խաչատրյան Ի. Գ., Khachatrian I. G.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 18:16
    Last Modified: 25 Dec 2012 10:36
    URI: http://mathematics.asj-oa.am/id/eprint/1473

    Actions (login required)

    View Item